uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Koszulity of some path categories
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics. (Algebra)
2017 (English)In: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 45, no 9, 4084-4092 p.Article in journal (Refereed) Published
Abstract [en]

We prove Koszulity of certain linear path categories obtained from connected graphs with some infinite directed walk. These categories can be viewed as locally quadratic dual to preprojective algebras.

Place, publisher, year, edition, pages
Taylor & Francis, 2017. Vol. 45, no 9, 4084-4092 p.
Keyword [en]
Koszul algebras
National Category
Algebra and Logic
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-303546DOI: 10.1080/00927872.2016.1260727ISI: 000399458900033OAI: oai:DiVA.org:uu-303546DiVA: diva2:972268
Available from: 2016-09-20 Created: 2016-09-20 Last updated: 2017-05-30Bibliographically approved
In thesis
1. On the Koszulity of some quiver algebras
Open this publication in new window or tab >>On the Koszulity of some quiver algebras
2016 (English)Licentiate thesis, comprehensive summary (Other academic)
Place, publisher, year, edition, pages
Uppsala: Uppsala University, 2016. 38 p.
Series
U.U.D.M. report / Uppsala University, Department of Mathematics, ISSN 1101-3591 ; 2016:4
National Category
Algebra and Logic
Research subject
Mathematics
Identifiers
urn:nbn:se:uu:diva-303527 (URN)
Presentation
2016-10-11, Häggsalen, Ångströmlaboratoriet, Uppsala, 13:15
Opponent
Supervisors
Available from: 2016-09-22 Created: 2016-09-20 Last updated: 2016-09-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Dubsky, Brendan

Search in DiVA

By author/editor
Dubsky, Brendan
By organisation
Department of Mathematics
In the same journal
Communications in Algebra
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 207 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf